Former Australian basketball star Ben Madgen said he was hospitalized for inflammatory heart disease Pericarditis following his Pfizer Covid-19 vaccine shot.
The former NBL leading scorer who saw retirement from professional basketball last year, Madgen, went onto describe his experience on Sunday in a Twitter post which has since been shared around 15,000 times.
“Ended up in the emergency room on Wednesday night after taking the second Pfizer shot,” wrote the 36-year-old.
“Diagnosed with pericarditis. The doctor said this is now common after the Pfizer shot, especially with teenage boys and young males.”
Ended up in the emergency room on Wednesday night after taking the 2nd Pfizer shot. Diagnosed with Pericarditis. The Dr. said this is now common after the Pfizer shot, especially with teenage boys and young males 🤔🤔🤔— Ben Madgen (@iMadgen01) December 4, 2021
Madgen, brother of Collingwood defender Jack Madgen and Opals point guard Tess Madgen, topped the scoring charts in the 2012-13 NBL season when playing with the Sydney Kings. He went onto average 17.9 points per game.
Subscribe to GreatGameIndia
The shooting guard standing at 193cm was even named in the All-NBL first team. He was honoured as Most Improved Player of the season.
Beginning as development player with the Adelaide 36ers early on in his career, he went onto play college basketball with Augusta State University in the US for 4 years from 2006 to 2010.
Since 2015, he has played for European teams in Belgium, Lithuania and Germany, where he became the top scorer and rebounder for Crailsheim Merlins playing in the German Bundesliga.
For the 2019-20 NBL season, Madgen signed with the South East Melbourne Phoenix. Yet, he announced hanging up his boots in July of the last year stating wanting to spend time with his family as the reason.
Several other public figures, which included the likes of Channel 7 journalist Denham Hitchcock and Daily Telegraph correspondent Georgia Clark, have previously discussed the diagnosis of Myocarditis or Pericarditis after being administered with the Pfizer vaccination.
Network Ten employee and ex-girlfriend model Kris Smith, Hannah Scott, also shared her experience alongside radio host Jackie ‘O’ Henderson, who went onto state that her ex-husband, Lee Henderson, had been forsaken “in a bad way” after rare vaccine side effects surfaced.
The Australian Technical Advisory Group on Immunisation (ATAGI), the federal government advisory group on immunization, recommends that people with myocarditis after the first dose hold off for a second dose and see a treatment specialist.
People suspected of having pericarditis after the first dose may receive a second dose if the diagnosis is normal and asymptomatic for at least 6 weeks.
“Most myocarditis and pericarditis linked to mRNA vaccination has been mild and patients have recovered quickly,” ATAGI’s guidance states.
“Longer-term follow-up is ongoing.”
“People who experience any of these symptoms after having an mRNA Covid-19 vaccine should seek prompt medical attention,” ATAGI says.
According to John Skerritt, head of TGA, children between the ages of 5 and 11 who eventually receive jabs may experience the same symptoms as adults who receive Pfizer.
Former deputy chief medical officer Nick Coatsworth warned against rushing to immunize the younger children.
Dr Coatsworth said last month that younger children are less likely to get serious illness from Covid-19 and should be weighed against the risks of less common vaccine side effects.
“Whilst I encourage parents to vaccinate their 12- to 15-year-old children, the risk of myocarditis especially in young boys is sufficient that parents have every right to wait for more data or to decline vaccination,” he said.
“In doing so, the child must not then be subject to differential public health treatment which is effectively ‘mandating’ by regulation.”
Many European nations including Finland, Sweden, Denmark and others have banned the COVID vaccine for young men due to its dangerous side-effects like Myocarditis.
Even the Taiwanese health authorities have suspended the administering of second doses of the Pfizer-BioNTech Covid vaccine for children aged between 12 and 17, citing concerns about an increased risk of heart inflammation.
A major study has found that fully vaccinated teenage boys are six times more likely to suffer from heart problems from the vaccine than be hospitalised from Covid-19.
Recently, a 16 year old teenager was awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaccine by the Singapore’s Ministry of Health.
Earlier it was revealed, the Pfizer coronavirus vaccine may be linked to a form of severe eye inflammation called uveitis which can lead to permanent loss of vision, according to a multicenter Israeli study led by Prof. Zohar Habot-Wilner from Tel Aviv’s Sourasky Medical Center.
According to a new study, the COVID-19 vaccine induced spike protein could change cells in your heart disrupting its regular function.
The U.S. Food and Drug Administration has added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.